Due to exchange rate volatility, our team may contact you for top-up if prices change.
BENADRYL ALLERGY *12 CAPSULES 61301
BENADRYL ALLERGY *12 CAPSULES 61302
BENADRYL ALLERGY *12 CAPSULES 61303

Johnson & Johnson

BENADRYL ALLERGY *12 CAPSULES

Active Ingredient: Acrivastine and Pseudoephedrine
Presentation: Capsule
Strength: Acrivastine 8mg and Pseudoephedrine 60mg
Pack Size: 12 capsules

₦12,078.00

SKU:
  megacare-pharmacy-6849
quantity

Benadryl Allergy Relief is effective in alleviating the symptoms associated with hay fever and other allergies, including pet allergies, skin allergies, and dust allergies.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

FEXOFENADINE 180mg
₦5,000.00
ZYNCET CETIRIZINE HYDROCHLORIDE *50 TABLETS
-0%
ZYNCET CETIRIZINE HYDROCHLORIDE *50 TABLETS
₦7,990.00
CLARITYN ALLERGY 10MG*30TABLETS
₦17,935.50
CLARITYNE SYRUP 60ML
₦8,629.50
CHLORPHENIRAMINE SYRUP 2MG 60ML
₦825.00
CHLORPHENIRAMINE 4MG TABLETS (EMZOR)
₦247.50
CETIRIZINE HYDROCHLORIDE 10MG *30 TABLETS
₦1,072.50
CETIRIZINE HYDROCHLORIDE 5MG/5ML
₦2,821.50
BENADRYL ALLERGY *12 CAPSULES
BENADRYL ALLERGY *12 CAPSULES
₦ 12,078.00